MAUDE Adverse Event Report: ESAOTE SPA MYLABALPHA; DIAGNOSTIC ULTRASOUND SYSTEM

ESAOTE SPA MYLABALPHA; DIAGNOSTIC ULTRASOUND SYSTEM
Model Number 101741000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ac inlet solder joint has been damaged by excessive mechanical stress exerted on the joint via the ac cord either by multiple plugging/unplugging or by direct mechanical stress to the ac cord.
 
Event or Problem Description
While ultrasound system was plugged into the wall socket and during use, smoke appeared to come from the ac power brick for the system (it plugs into the machine and the wall power socket).

Brand Name
MYLABALPHA
Common Device Name
DIAGNOSTIC ULTRASOUND SYSTEM
Manufacturer (Section D)
ESAOTE SPA
via melen 77
genoa, 16152
IT  16152
MDR Report Key10274265
Report Number9611125-2020-00001
Device Sequence Number11652045
Product Code IYO
UDI-Device Identifier08056304450012
UDI-Public08056304450012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101741000
Device Catalogue NumberMODEL 7400
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2019
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1